MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE¿ CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE¿ CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC9013
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B5.The other instance mentioned in b5 which occurred on october 18 was captured mdr mfr# 9617594-2024-01594.Investigation summary received one (1) new mc9013 ext set w/0.2 micron filter for inspection.No defects or anomalies noted.The set was leak tested per product specifications.There was no leakage.The reported complaint could not be replicated or confirmed.Without the return of the used sample a comprehensive failure investigation cannot be performed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
A complaint was received involving a 14" ext set w/0.2 micron filter, clave¿ clear, clamp, rotating luer that experienced leakage.The problem was: leaking filter in the oncology unit.It was explained that a second identical incident occurred with mc9013 during chemo administration with the same patient on october 20 (previously happened on 18 october).Both affected filters were discarded.They have removed all filters with lot # 13893262 from the hematology-oncology unit.The set up was: mc9013 was added to the usual primary tubing (bbraun (b)(4)- their ¿chemo line¿.The end of mc9013 was attached to the lowest y port on the usual primary tubing (bbraun (b)(4) - their ¿mainline¿ for hydration.There was no hole, cut, tears or any defect noted.She has a couple samples sister from the same lot number available for evaluation.She provided 1 sample photo from the 18 october incident.The sample photo showed fingers holding the filter with liquid leak and like a white cloth with leak on.There was patient involvement and no patient harm.(b)(6) 23 october 2024.

Brand Name
14" EXT SET W/0.2 MICRON FILTER, CLAVE¿ CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20754313
Report Number9617594-2024-01654
Device Sequence Number8393105
Product Code FMG
UDI-Device Identifier00887709039391
UDI-Public00887709039391
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9013
Device Lot Number13893262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRIMARY TUBING, (B)(4) BBRAUN
Patient SexUnknown